I'm not sure how to put it other than "lack of euphoria", but I can't find that listed as a possible symptom to research so I figure I may as well try here and see if someone can help me... I'll try and be detailed, so forgive me if I ramble.
First, let me explain what I mean with euphoria:
When completing a hard, long or pleasurable task, most people will experience a sort of "high" feeling, generally called euphoria. Some common examples are the rush after reaching an orgasm or the rewarding feeling after a good physical workout. This is what I am meaning, not the medical definition where one is abnormally cheerfull and giddy.
My problem is: I do not get things like that. At first I thought maybe it was just sexual, some form of frigidity, but none of those symptoms apply.
A couple weeks ago, I was discussing this with my wife (yet again) and she asked me if I get euphoric feelings in general. And I must admit, I don't ever remember getting the little highs you are supposed to get when completing tasks you are proud of or worked really ******n. I don't know if I am explaining it right, it's kind of hard to give examples of something you have never experienced.
More about me:
- 28, female, Caucasian, overweight
- Complete blood work analysis came back "normal" / healthy, including hormone levels.
- Sleeping problems: Laying awake daydreaming for a long time or just plain staying up late while losing track of time.
- Light memory problems: I tend to need reminders to remember earlier conversations.
I'm currently taking melatonin and 5HTP supplements which seem to help both my sleeping problems and memory problems, though I'm not entirely satisfied with the result.
- I tend to be fairly calm, patient and relaxed
Any insight is deeply appreciated, I would love to finally have some possible causes or solutions to bring to my doctor.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?